# SDR COEA2018020604

- Difficulty date: December 29, 2017
- Submitted: February 6, 2018
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 36,288 hours, 40,164 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53371100204
- Condition: Cracked
- Location: Frame 15
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 179311 NR 200023 HEAVY CHECK COE/MAJOR REPAIR: L/H STRINGER 1 CRACKED AT FRAME 15 DRAIN HOLE. CORRECTIVE ACTION: REPAIR IAW ATR72 SRM 530000-300-824-A01.
